Previous |  Up |  Next


Title: Zwei versicherungsmathematische Integralgleichungen (German)
Title: Two integral equations from actuarial mathematics (English)
Author: Koeppler, Hans
Language: German
Journal: Aktuárské vědy
Volume: 6
Issue: 3
Year: 1936
Pages: 106-114
Category: math
Keyword: integral equation, life insurance
MSC: 45G99
MSC: 91B30
idZBL: JFM 63.1121.03
Date available: 2015-12-15T06:29:49Z
Last updated: 2016-04-11
Stable URL:


Files Size Format View
AktuarskeVedy_06-1936-3_3.pdf 1.009Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo